# SDR HEEA955436

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105WK
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5208100001
- Condition: Defective
- Location: Cockpit Dg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT RUN UP, WILL NOT BECOME VALID.
